I had a thyroid biopsy on Tues. Last fall my largest nodule was .7. I am on a dose of 100 Levoxyl. My largest nodule is now 1.7. I have three other enlarged nodules. 1.3, 1.0 and .7. When I went for my FNA, the ultrasound tech/nurse? said "you have many nodules". The surgeon said " you have a really odd shaped thyroid". The FNA was completed. The next day I broke out in localized hives beginning at the base of my neck and radiating up to my jawline. I was sent to the ER. As my husband was working and urgent care is closer, I went there rather than driving into Syracuse. I was given Benedryl and a steroid shot. I was observed for 30 minutes and released with prednisone in case of swelling. As of yesterday, my hives are faint, but I developed an earache (I'm not sure if this is related). I might have had two earaches over the course of 37 years. I was called and asked to come in for a repeat biopsy due to inconclusive results. I was told that the tech/nurse? had said right after my procedure that she doubted that a good sample was obtained on the left side as I had an unusually shaped thyroid. Fortunately, the smaller nodule on the right side was benign. I cancelled the repeat biopsy as the hives aren't completely gone and I'm unsure what they are a response to. I haven't ever had a problem with hives in the past. This morning I am still experiencing ear pain. I feel like it is generated from my neck/jaw but can't be certain. My neck is still itching. I called my GP to follow up with an appt. Tues. Has anyone else experienced this?
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.